# SDR SWAA063643

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 58,514 hours, 53,274 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT OUTER DOOR HANDLE CUTOUT.  REPAIRED AFT CARGO DOOR SKIN PER SWA EA.
